| Model Number |
K-LESS T-ROPE W/DRV, SYN REPR, TI |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
05/16/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 5/16/2025, it was reported by a sales representative via email that an ar-8925t syndesmosis tightrope xp suture broke, causing loss of fixation with the button.This was discovered during a procedure on (b)(6) 2025.Additional information requested on 6/5/2025.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is confirmed by the attached picture, which shows the sutures being cut/damaged.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force used during suture passing/tightening /tensioning.